MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM2172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a device follow-up with redness and swelling at the pocket site.Additionally, device interrogation revealed that the right atrial (ra) lead exhibited increased capture threshold resulting in loss of capture and decreased atrial sensing resulting in undersensing.During the lead revision procedure on (b)(6) 2026, chest x-ray confirmed that the ra lead had dislodged and there were also yellowish-white secretions within the device pocket.The pacemaker, ra lead and the right ventricular lead were explanted, and a new pacemaker system was implanted on the other side due to pocket infection.The physician stated that the infection was unrelated to the device and leads.The patient was in stable condition.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The cause of infection could not be determined.

Brand Name
ENDURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50682088
Report Number2017865-2026-18975
Device Sequence Number16061222
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)P000251898(17)270831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPM2172
Device Lot NumberP000251898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown